# SDR CALA2024090302370

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7316
- Make and model: Boeing 737-8
- Aircraft serial: 67596
- Aircraft time: 4,127 hours, 1,442 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE. INSPECTION REQUIRED PER AMM. BIRD STRIKE ABOVE CAPT L1 WINDOW. CAPT STATED FLEW THROUGH RAIN AND MOST WASHED OFF. APPROX 1SQ INCH OF BIRD REMAINS REMAINED AFTER A/C BLOCKED INTO GATE PERFORMED BIRD STRIKE INSPECTION IAW 05-51-18-210-801 WITH NO DAMAGES NOTED. BIRD STRIKE DID NOT IMPACT NOSE RADOME OR ENGINES ONLY TOP OF CAPT WINDSHIELD. CLEANED AREA NO FURTHER MAINT ACTION REQUIRED.
